Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Vanishing theorems, linear and quadratic normality

Title data

Peternell, Thomas ; Le Potier, J. ; Schneider, Michael:
Vanishing theorems, linear and quadratic normality.
In: Inventiones Mathematicae. Vol. 87 (October 1987) Issue 3 . - pp. 573-586.
ISSN 1432-1297
DOI: https://doi.org/10.1007/BF01389243

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 10:59
Last Modified: 24 Mar 2021 10:55
URI: https://eref.uni-bayreuth.de/id/eprint/59194